Positive super-solutions to general nonlinear elliptic equations in exterior domains

V Liskevich, IISkrypnik [No Value], IVSkrypnik [No Value]

Research output: Contribution to journalArticle (Academic Journal)peer-review

14 Citations (Scopus)
Translated title of the contributionPositive super-solutions to general nonlinear elliptic equations in exterior domains
Original languageEnglish
Pages (from-to)521 - 538
JournalManuscripta Mathematica
Volume115
Publication statusPublished - 2004

Bibliographical note

Publisher: Springer Verlag

Cite this